# SDR CALA2012040600236

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 57,314 hours, 13,380 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 019012003
- Part serial: 1065
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 57,321 hours, 13,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER HYD QTY LOW FLUID DOWN TO .23 ACCOMPLISHED QRH AS PER FIM 29-11-00-815-811.   REMOVED & REPLACED CENTER HYD QTY TRANSMITTER AS PER AMM 29-33-01.  OPS CHECKED GOOD,  NO LEAKS NOTED.  ACFT OK TO CONTINUE.
